# SDR AALA20130522028

- Difficulty date: May 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 102,712 hours, 16,645 cycles
- Engine: Ge CF680C2B6
- Engine time: 12,306 hours, 2,041 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ODOR THROUGH OUT CABIN AND FLIGHT DECK WITH M2 LAVATORY SMOKE DETECTOR SOUNDING.  EMERGENCY DECLARED FLIGHT RETURNED LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENGINE DUE TO OIL THROUGH OUT COMPRESSOR SECTION.  SYS GROUND CHECK NORMAL OPERATION. (OPEN)
